# SDR DXTA200802802

- Difficulty date: January 27, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N956QS
- Make and model: Cessna 750
- Aircraft serial: 7500156
- Aircraft time: 6,799 hours, 4,290 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Contaminated
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ENTRANCE DOOR HANDLE WILL NOT OPEN THE MAIN ENTRANCE DOOR FROM THE INSIDE, PASSENGERS AND CREW EXITED AIRCRAFT THROUGH EMERGENCY EXIT (M2B).  FOUND WATER IN DOOR SEAL PLUMBING, PURGED WATER FROM PLUMBING.  OPERATIONALLY CHECKS GOOD IAW: CE750 M/M 52-10-04.
